# SDR COEA2017052921923

- Difficulty date: May 29, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 32,300 hours, 40,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FWD CENTER FUSELAGE LT LOWER SKIN PANEL AROUND THE FWD CARGO DOOR.  REPAIRED IAW PCETS-859/17.
